Multipliers for bounded statistical convergence of double sequences
MetadataShow full item record
CitationE. DÜNDAR and Y. SEVER, “Multipliers for Bounded Statistical Convergence of Double Sequences,” International Mathematical Forum, vol. 7, no. 52, pp. 2581–2587, Jan. 2012.
Multipliers and factorizations for bounded statistically convergent sequences were studied in μ-density by Connor et al. [J. Connor, K.Demirci, C. Orhan, Multipliers and factorizations for bounded statistically convergent sequences, Analysis 22 (2002), 321-333]. In this paper we get analogous results of multipliers for bounded statistically convergent double sequences.
SourceInternational Mathematical Forum
- Makaleler